# SDR DXTA200811113350

- Difficulty date: November 11, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 4,668 hours, 3,558 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: MP50B1
- Part serial: 2665
- Condition: Broken
- Location: Hydraulic Pump
- Part time: 3,658 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL LOW BRAKE PRESS AND ANTI SKID INOP ANNUNCIATORS, ILLUMINATED .  T/O ABORTED BRAKE PUMP STARTED TO MAKE A BAD NOISE WHILE TAXING OFF, WHEN CLEARED OF RUNWAY " BRAKES FAILED "  USED EMERGENCY BRAKES TO STOP ACFT WHEN PARKED, HIGH PRESSURE FLUID CAME OUT OF DRAIN MAST RESERVOIR BAY AREA DRY.  REMOVED BRAKE MOTOR FOUND COUPLING SHEARD REPLACED MOTOR WITH OVERHAULED AND REPLACED COUPLING WITH NEW, BLEED BRAKES OPS CHECK SYS GOOD AT THIS TIME IAW MM CH 32-42-00.
